|Not to worry about thrush with Advair
Nov 18, 2004
This is not a question, but an answer. I thought I had HIV because of a diagnosis of Thrush in my throat. I was terrified and really thought I was HIV positive. Well, it turned out that the Advair inhaler I was taking for minor asthma and Dynacin for acne caused the thrush. I was not rinsing my mouth and throat after using the inhaler and my mouth is always dry. By using this steroid and combinded with an antibiotic, my doctor assured me that was the cause. Additionally, I HIV tested during all of this and I am negative. The doctor stated that Thrush is a common occurance in HIV positive people because their immune systems are unable to stop it. Since I am negative and was using Advair and an antibiotic - that explains the thrush and to worry no more. Hope this helps.
| Response from Dr. Horwath
Thank you for sharing your experience.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Thrush After Happy Ending Worried I Have HIV
- Groin Pain After Giving A Bj Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Testicular Pain After Unprotected Sex Without Ejaculation Worried I Have HIV
- Tingling Lips After Kissing Cut On Lip Worried I Have HIV
- Tingling Lips After Licking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.